Can Oxidized Serum Vitamin C Still Be Used?

Illustration of Can Oxidized Serum Vitamin C Still Be Used?
Illustration: Can Oxidized Serum Vitamin C Still Be Used? i.redd.it

I bought vitamin C face serum at an online shop which turned out to have changed color a little to light yellow like lemon juice. I didn’t know that the serum had oxidized while still in the seal. can the serum still be used?

1 Answer:

Greetings HealthReplies.com,


Thank you for asking at HealthReplies.com.


There is a history of the purchase of serum vitamin C that you buy, but the product that you get is experiencing a change of color from the day, then this condition is likely to be caused by oxidation of the vitamin C serum product. If indeed you are familiar with using this product, and if indeed the product You bought a serum fluid color difference and there is no official confirmation from the manufacturer regarding this difference, so you should not use this product because of changes in nature than usual.


A drug that has experienced changes in nature, both color, shape, or odor, then you should not continue using this serum drug. This is to prevent the risk of side effects that may not be known, such as irritation, inflammation of the skin or complaints of itching after use. Therefore, you should avoid using it until you get more information from the consumer hot line regarding changes in the nature of this product. You can look for information directly to the manufacturer that manufactures this product, thus, if there is an official change on the part of the manufacturer, then the safety of this product is maintained. However, if the information that you are getting is indeed a change in the nature of this product, then you should stop using this product.


Furthermore, in choosing a product that you will use for skin care, you should use the product brand that you normally use, using skin care products that have been registered with BPOM so that the safety of products circulating in Indonesia is safe for use by consumers in Indonesia.


If oxidation does occur from the product that you bought, then this condition can be triggered by several things, such as:

Open product safety
Product safety is not tight
There is a product leak
The packaging is broken
The product has expired

However, all of this should still be discussed directly with your dermatologist regarding products that have changed in nature. The doctor will see changes in these properties to the possible causes and the possibility of whether the product has been damaged or can still be used. Thus, it can be ascertained whether this product you can still use or not.


If this brand new product is for you, or you are using a new brand of skin care products, it is better for skin care that comes in direct contact with your facial skin, so at the beginning of its use, use the product only in a small area of ​​your facial skin. Use on the same srea within 4-7 days and evaluate, if there are any side effects that are at risk, if it appears complaints of itching, redness, pain, then you should stop the product with your new use.


Thus the info we can convey.


thank you

: by

Related Question

BAB Like Goat Feces Accompanied By A Lump In The Anus?

BAB Like Goat Feces Accompanied By A Lump In The Anus?

(1 year ago)

I have 2 days chapter like goat droppings and hard to get out, sometimes like mucus but there are also small lumps in the anus. If the lump is already long and when I ask the docto... Read more

How To Reduce Sensitivity To Smell And Nausea During Pregnancy?

How To Reduce Sensitivity To Smell And Nausea During Pregnancy?

(11 months ago)

Hello, I’m 27 years old. I am currently 3 months pregnant. Since the beginning of pregnancy I have been very sensitive to the smell of foods such as rice, strong-seasoned foo... Read more

How To Deal With Lactose Intolerance Accompanied By Symptoms Of Nausea, Diarrhea And Dizziness?

How To Deal With Lactose Intolerance Accompanied By Symptoms Of Nausea, Diarrhea And Dizziness?

(1 year ago)

How do I deal with lactose intolerance? My symptoms are nausea, diarrhea, dizziness... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *